MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407452
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Stimulation (1412); Undesired Nerve Stimulation (1980)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was experiencing nerve and diaphragmatic stimulation from their right ventricular (rv) lead.The lead was capped and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7720774
Report Number3008973940-2018-01589
Device Sequence Number1369879
Product Code DTB
UDI-Device Identifier00643169448940
UDI-Public00643169448940
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/07/2019
Device Model Number407452
Device Catalogue Number407452
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR